# SDR NACA2024091200001

- Difficulty date: September 12, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,938 hours, 20,999 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN AFT FUEL PUMP LOW PRESS LIGHT ILLUMINATED IN CRUISE FLIGHT.  PERFORMED FIM 28-22 FAULT TREE 819 BLED FUEL SENSING LINE OF RH AFT FUEL PUMP OPS CHECKED GOOD IAW AMM TASK 28-22-00-715-001.
